• Tripathi, A. and Vijay, S. (2007), A short proof of a theorem on degree sets of graphs, Discrete Applied Mathematics, 155, 5, 670-671.
  • Tripathi, A. (2008), On sums of positive integers that are not of the form ax+by=n, American Mathematical Monthly, 115, 4, 363-364.
  • Gautam, S, Srivastava, A. K. and Tripathi, A. (2008), On multicolour noncomplete Ramsey graphs of Star graphs, Discrete Applied Mathematics, 156, 12, 2423-2428.
  • Tripathi, A. (2008), On the Frobenius Problem for Geometric Sequences, Integers: Electronic Journal of Combinatorial Number Theory, 8, 1, Article A43, 5 pages.
  • Tripathi, A. and Tyagi, H. (2008), A simple criterion on degree sequences of graphs, Discrete Applied Mathematics, 156, 18, 3513--3517.
  • Pandey, R. K. and Tripathi, A. (2009), On the density of integral sets with missing differences, Combinatorial Number Theory, Proceedings of the Integers Conference 2007, Carrollton, Georgia, USA, October 2007, de Gruyters, 157-169. Also in Integers: Electronic Journal of Combinatorial Number Theory, 9, Supplementary, Article 12 (2009), 12 pages.
  • Tripathi, A. (2009), On the largest size of a partition that is both s-core and t-core, Journal of Number Theory, 129, 7, 1805-1811.
  • Tripathi, A., Venugopalan, S. and West, D. B. (2010), A short constructive proof of the Erdos-Gallai characterization of graphic lists, Discrete Mathematics, 310, 4, 343-344.
  • Tripathi, A. (2010), On the Frobenius Problem for {a^k,a^k+1,a^k+a,…,a^k+a^{k-1}}, Integers: Electronic Journal of Combinatorial Number Theory, 10, Article A44, 523-529.
  • Pandey, R. K. and Tripathi, A. (2011), On the density of integral sets with missing differences from sets related to arithmetic progressions, Journal of Number Theory, 131, 4, 634-647.
  • Pandey, R. K. and Tripathi, A. (2011), A note on a problem of Motzkin regarding density of integral sets with missing differences, Journal of Integer Sequences, 14, 6, Article 11.6.3, 8 pages.
  • Garg, A., Goel, A. and Tripathi, A. (2011), Constructive extensions of two results on graphic sequences, Discrete Applied Mathematics, 159, 17, 2170-2174.
  • Tripathi, A. (2013), The Frobenius Problem for Modified Arithmetic Progressions, Journal of Integer Sequences, 16, 7, Article 13.7.4, 6 pages.
  • Tiwari, A. and Tripathi, A. (2013), On the range of size of Sum graphs & Integral Sum graphs of a given order, Discrete Applied Mathematics, 161, 16-17, 2653-2661.
  • Pandey, R. K. and Tripathi, A. (2015), A note on the density of M-sets in geometric sequence, Ars Combinatoria, 119, 221-224.
  • Batra, S. S., Kumar, N. and Tripathi, A. (2015), On a linear Diophantine problem involving the Fibonacci and Lucas sequences, Integers: Electronic Journal of Combinatorial Number Theory, 15, Article A26, 12 pages.
  • Gupta S., Thulasi Rangan J, and Tripathi A. (2015), The two-colour Rado number for the equation ax+by=(a+b)z, Annals of Combinatorics, 19, 269-291.
  • Tripathi A. (2016), On the Frobenius Problem for {a,ha+d,ha+bd,ha+b^2d,…,ha+b^kd}, Journal of Number Theory, 162, 212-223.
  • Profile Details

    Last Updated: 4 March, 2016.

    Reference this profile directly: http://web.iitd.ac.in/~atripath/